American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] F. T. Farrell and L. E. Jones. Rigidity and other topological aspects of compact nonpositively curved manifolds. Bull. Amer. Math. Soc. 22 (1990) 59-64. MR 1001606.
Abstract, references, and article information   
View Article: PDF

[2] F. T. Farrell and L. E. Jones. Topological rigidity for hyperbolic manifolds. Bull. Amer. Math. Soc. 19 (1988) 277-282. MR 940487.
Abstract, references, and article information   
View Article: PDF

[3] Steven P. Kerckhoff. The Nielsen realization problem. Bull. Amer. Math. Soc. 2 (1980) 452-454. MR 561531.
Abstract, references, and article information   
View Article: PDF

[4] Eugénia César de Sĭ and Colin Rourke. The homotopy type of homeomorphisms of 3-manifolds. Bull. Amer. Math. Soc. 1 (1979) 251-254. MR 513752.
Abstract, references, and article information   
View Article: PDF

[5] Robert Wells. Diffeomorphisms almost regularly homotopic to the identity . Trans. Amer. Math. Soc. 239 (1978) 279-292. MR 0488089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. S. Husch. Diffeomorphisms of $3$-manifolds which are homotopy equivalent to $S\sp{1}$ . Proc. Amer. Math. Soc. 63 (1977) 327-333. MR 0448354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information   
View Article: PDF

[8] Dean A. Neumann. Dynamical systems with cross-sections . Proc. Amer. Math. Soc. 56 (1976) 339-344. MR 0407903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Boyd Anderson. Centralisers of $C\sp{\infty }$ diffeomorphisms . Trans. Amer. Math. Soc. 222 (1976) 97-106. MR 0423424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jenny Harrison. On unsmoothable diffeomorphisms. Bull. Amer. Math. Soc. 81 (1975) 746. MR 0370620.
Abstract, references, and article information   
View Article: PDF

[11] William Thurston. Foliations and groups of diffeomorphisms. Bull. Amer. Math. Soc. 80 (1974) 304-307. MR 0339267.
Abstract, references, and article information   
View Article: PDF

[12] Robert Wells. The concordance diffeomorphism group of real projective space . Trans. Amer. Math. Soc. 192 (1974) 319-337. MR 0339224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Edward C. Turner. Diffeomorphisms homotopic to the identity . Trans. Amer. Math. Soc. 186 (1973) 489-498. MR 0336759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Allen E. Hatcher. The second obstruction for pseudo-isotopies. Bull. Amer. Math. Soc. 78 (1972) 1005-1008. MR 0307275.
Abstract, references, and article information   
View Article: PDF

[15] Herman Gluck. Deformations of normal vector fields and the generalized Minkowski problem. Bull. Amer. Math. Soc. 77 (1971) 1106-1110. MR 0284955.
Abstract, references, and article information   
View Article: PDF

[16] Tadatoshi Akiba. Homotopy types of some ${\text{PL}}$ complexes. Bull. Amer. Math. Soc. 77 (1971) 1060-1062. MR 0326747.
Abstract, references, and article information   
View Article: PDF

[17] Carl P. Simon. On a classification of a Baire set of diffeomorphisms. Bull. Amer. Math. Soc. 77 (1971) 783-787. MR 0285018.
Abstract, references, and article information   
View Article: PDF

[18] P. Antonelli, D. Burghelea and P. J. Kahn. Concordance-homotopy groups and the nonfinite type of some ${\text{Diff}}_0 M^n$. Bull. Amer. Math. Soc. 77 (1971) 719-724. MR 0282371.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 18 of 18 found      Go to page: 1